# SDR OZCA340076220128

- Difficulty date: January 28, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N651BC
- Make and model: Saab SF340A
- Aircraft serial: 340A076
- Aircraft time: 19,968 hours, 50,837 cycles
- System (JASC): 7297 · Turbine Engine System Wiring
- Part: Wire Harness
- Part number: 7292531503
- Condition: None
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

WHILE INCRISING POWER LEVERS AT START OF T/O ROLL, L ENGINE TORQUE UNCOMANDED TO 120% ( RED LIGHT ON ) REDUCED POWER LEVER, ENGINE DID NOT RESPOND. SHUT ENGINE DOWN. ASYMETRIC THRUST FROM RUNNING RIGHT ENGINE QUICKLY CAUSED PLANE TO ROTATE TO THE LEFT. RIGHT ENGINE WAS SHUT DOWN. - REPLACED AUTOCOARSEN COMPUTER, CHECKED OUT WIRING FOR 64 DEG SWITCH TO RELAYS 43KA AND 44KA AND TO THE CTOT PANEL CHECKED GOOD. FOUND THE BOTTOM GEVERNOR PREMATURELY ENGAGING REPLACED HMU AND OPS CHECK NORMAL. AFTER A SUCCESSFUL FCF WITHOUT REPEATING THE FAULT, WE DECIDED TO CHANGE THE ENGINE HARNESS AS A PRECAUTION.
